MAUDE Adverse Event Report: STRYKER GMBH BIXCUT - IM REAMER, MOD. TRINKLE FITTING D8.5X480MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER GMBH BIXCUT - IM REAMER, MOD. TRINKLE FITTING D8.5X480MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 02276085
Medical Device Problem Codes Break (1069); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Once the investigation is completed, any additional information will be reported in a supplemental report.
 
Event or Problem Description
As reported: "shaft damage of the reamer shaft.".
 
Additional Manufacturer Narrative
Correction: please refer to section h6 (device code).The reported event could be confirmed, since evaluation revealed a damaged reamer spiral.The shaft shows deformation and open spiral at the beginning of the flexible part in the area of transition from the adapter part to the flexible scraper shaft.The labelling clearly points out.Always treat the instrument carefully to avoid surface damage or alterations to the geometry.Never operate an intramedullary reamer in a counter-clockwise direction.Doing so causes the reamer shaft spiral to open and may lead to additional trauma.Since nothing was reported during pre-operative check or after last surgery resp.Reprocessing and /or maintenance and based on signs of damage found it could not be excluded that the event reported is rather linked to improper handling during procedure.In case of intended use such damage would not have occurred.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.In case substantive information will become available in future that suggests otherwise we reserve the right to reopen the case.
 
Event or Problem Description
As reported: "shaft damage of the reamer shaft.".

Brand Name
BIXCUT - IM REAMER, MOD. TRINKLE FITTING D8.5X480MM
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key22877655
Report Number0008031020-2025-01411
Device Sequence Number12184515
Product Code LXH
UDI-Device Identifier04546540145819
UDI-Public(01)04546540145819(10)K0FD9A5
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02276085
Device Lot NumberK0FD9A5
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/29/2025
Supplement Date Received by Manufacturer11/26/2025
Initial Report FDA Received Date08/22/2025
Supplement Report FDA Received Date12/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/22/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age52 YR
Patient SexMale